# SDR ASAA2021060935064

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 30,337 hours, 9,808 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK TRIM VALVE FAULT APPEARED WHILE PERFORMING #2 PZTC BITE CHECK FOR LL2 PER FIM 21-62 TASK 801. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-62 TASK 832. NO DEFECTS NOTED.
